# SDR IPXA10562256

- Difficulty date: July 30, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N423UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25325
- Aircraft time: 22,614 hours, 14,823 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 1862.7-1871.7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, FUSE EXTERNAL SKIN IS CHAFED AT BS 1862.7 - 1871.7 BELOW RT HORIZONTAL STAB.  REPAIR IAW ER 10-3787.
